EconPapers    
Economics at your fingertips  
 

Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces

Erdal Karapınar, Antonio Roldán, Juan Martínez-Moreno and Concepcion Roldán

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We study the existence and uniqueness of a fixed point of the multidimensional operators which satisfy Meir-Keeler type contraction condition. Our results extend, improve, and generalize the results mentioned above and the recent results on these topics in the literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/406026.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/406026.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:406026

DOI: 10.1155/2013/406026

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:406026